Jump to content
CrazyBoards.org

Akathisia from Viibryd...


Recommended Posts

That doesn't sound like akathisia to me, that sounds like it could be serotonin syndrome. If that's the case, it is a medical emergency and you need to go to the ER. It's very unlikely if you increased to 10 mg to be serotonin syndrome though. Akathisia is a possibility but very unlikely with Viibryd. Could be overstimulation of certain serotonin receptors that have been upregulated. Are you very sensitive to SSRIs/SNRIs?

If it is akathisia, beta-blockers, anticholinergics (Benadryl is one), and benzos can help. Sounds more like you need a beta-blocker to me, but I'm not a doctor.

Regardless of what this actually is, you need to contact your pdoc/doc rather than trying to fix it yourself with supplements and whatnot.

Edited by mikl_pls
Link to comment
Share on other sites

Cogentin.  Call your pdoc and describe your symptoms....the above posters have good ideas but none of us are doctors.

Serotonin syndrome warrants the ER like mikl stated.  Benzodiazepines are the min treatment and stand in front of an open freezer at home or pull a chair up until you are transported to ER.  Not med advice from me  

Keep us posted.

 

Edited by kitties
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...